# SDR AALA960536

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 4740-4801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON THIRD TO RIGHT OF CENTER FLOOR SUPPORT BETWEEN FRAME 74 AND 75, FIVE PLACES AT FASTENERS HOLES.  REPAIRED PER AARD 53-20-00-2.  (M)
